# SDR 03026621

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162253
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE LIGHT ILLUMINATED ON TAKEOFF, R&R TARGET BRACKET, P/N 16225-3, OP'S CK'D GOOD.
